• <tbody id="2rmra"><pre id="2rmra"></pre></tbody>

    <th id="2rmra"><pre id="2rmra"></pre></th>
    <tbody id="2rmra"></tbody><ol id="2rmra"></ol>

  • <tbody id="2rmra"></tbody>

      當前位置:師資 > 教師簡介:彭麗

      教師簡介:彭麗

      發布時間:2019-05-31   閱讀: 3703次

       DSC_9213--.jpg


      基本信息


      姓名:彭麗

      職稱:講師

      電子信箱:lipeng_math@126.com

      辦公室:數學院北樓106

       

      個人簡介


      彭麗,女,1988年9月出生,博士研究生,副教授。


      學習工作經歷


      教育經歷:

         2007.09-2011.06,衡陽師范學院,本科,數學與應用數學專業

      2011.09-2014.06,湘潭大學,碩士研究生,應用數學專業,導師:周勇

      2014.09-2017.06,湘潭大學,博士研究生,數學專業,導師:周勇

      工作經歷:

        2017.10-2019.10,湘潭大學數學與計算科學學院,博士后

        2019.05-至今,湘潭大學數學與計算科學學院,教師


      研究方向


      泛函微分方程、分數階微分方程、分數階偏方程


      科研項目


      主持的科研項目:

      [1].博士后面上基金項目:非線性分布階分數擴散-波方程的定性研究(編號:20

      19M652785), 2019-2020.

      參與的科研項目:

      [1].國家自然科學基金面上項目:時間分數階Navier-Stokes方程與擴散方程的定性研究究(批準號: 11671339),2017-2020

      [2].國家自然科學基金面上項目分數發展方程的基本理論與最優控制(批準號:11271309),2013-2016


       論文專著


      [1]. Li Peng, Yunqing Huang. On nonlocal backward problems for fractional stochastic diffffusion equations. Computers and Mathematics with Applications (2019), Accept.


      [2]. Li Peng, Yong Zhou, A. Debbouche. Approximation techniques of optimal

      control problems for fractional dynamic systems in separable Hilbert spaces.

      Chaos, Solitons and Fractals, 118(2019),234-241.

      [3]. Li Peng, Yong Zhou, B. Ahmad. The well-posedness for fractional nonlinear Schr?dinger equations. Computers and Mathematics with Applications, 77(7)(2019): 1998-2005.  

      [4]. Li Peng, A. Debbouche, Yong Zhou. Existence and approximations of

      solutions for time-fractional Navier-Stokes equations. Mathematical Methods in

      the Applied Sciences, 41(2018),8973-8984.

      [5]. Yong Zhou, Li Peng, Yunqing Huang. Existence and H?lder continuity of

      solutions for time-fractional Navier-Stokes equations. Mathematical Methods in

      the Applied Sciences, 41(2018),7830-7838.

      [6]. Yong Zhou, Li Peng, Yunqing Huang. Duhamel’s formula for time-fractional

      Schr?dinger equations. Mathematical Methods in the Applied Sciences, 41(2018), 8345-8349.

      [7]. Li Peng, Yong Zhou, B. Ahmad, A. Alsaedi. The Cauchy problem for fractional Navier-Stokes equations in Sobolev spaces. Chaos, Solitons and Fractals, 102 (2017),218-228.

      [8]. Yong Zhou, Li Peng. Weak solutions of the time-fractional Navier-Stokes

      equations and optimal control. Computers and Mathematics with Applications, 73(6)(2017),1016-1027.

      [9]. Yong Zhou, Li Peng, On the time-fractional Navier-Stokes equations,

      Computers & Mathematics with Applications, 73(2017),874-891.

      [10]. Yong Zhou, Li Peng, B. Ahmad, A. Alsaedi. Energy methods for fractional

      Navier-Stokes equations. Chaos, Solitons and Fractals, 102(2017),78-85.

      [11]. Yong Zhou, Li Peng, B. Ahmad, A. Alsaedi. Topological properties of

      solution sets of fractional stochastic evolution inclusions. Advances in Difffference Equations, 2017(2017),90-119.

      [12]. Yong Zhou, Li Peng. Topological structure of solution sets for semilinear

      evolution inclusions. Zeitschrift füer Analysis und Ihre Anwendungen, 37(2) (2018),189-208.

      [13]. Yong Zhou, Li Peng. Topological properties of solutions set for partial

      functional evolution inclusions. Comptes Rendus Mathematique, 355(2017),45-64.

      [14]. Yong Zhou, Li Peng, B. Ahmad. Topological properties of solution sets for

      stochastic evolution inclusions. Stochastic Analysis and Applications, 36(1)

      (2017),114-137.

      [15] Jia Mu, Yong Zhou, Li Peng. Periodic solutions and S-asymptotically periodic solutions to fractional evolution equations, Discrete Dynamics in Nature and Society, 2017(2017), Article ID 1364532.

      [16]. Li Peng, Yong Zhou, Bifurcation from interval and positive solutions of the three-point boundary value problem for fractional difffferential equations, Applied Mathematics & Computation, 257(C)(2015): 458-466.

      [17]. Yong Zhou, Rongnian Wang, Li Peng. Topological Structure of the Solution

      Set for Evolution Inclusions. Vol. 51. Springer, 2017.

       

      先锋影音av资源一先锋噜噜